Aa
Aa
A
A
A
Close
Avatar universal

Diarrhea and lower abdomen pain - what is it?

Hi, yesterday in the morning I pooped twice, then had really bad lower abdomen pain (all over the lower tummy). I went to see the doctor at 2 and he said I have a stomach infection, due to higher white blood cell count, he gave me buscopan and within 20 mins of taking it the pain disappeared and my stomach was ok. I thought it was over because i felt 100%, then tonight I had very watery diarrhea twice and same terrible pain in the lower abdomen again.

I don’t think its food poisoning since Ive been eating rice porridge and water since yesterday, and I don’t think its normal stomach spasms since I’ve been taking buscopan every 8 hours, just took one, and it doesn’t help at all. I have IBS and hypopituitarism, but I have never experienced this before, nothing like it. Can someone please help ASAP, need pain relief like right now.
0 Responses
Have an Answer?

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem